GoodSense Children’s All Day Allergy, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Grape Flavor, 4 Ounces

$6.80

Description

Price: [price_with_discount]
(as of [price_update_date] – Details)


[ad_1]
Compare to children’s Zyrtec active ingredient. One dose of this medicine relieves children’s indoor & outdoor allergy symptoms for a full 24 hours: Sneezing; runny nose; Itchy, watery eyes; Itchy throat or nose. For ages 2 and over. Free of sugar, dye, alcohol, and gluten: peace of mind for parents, all-day allergy symptom relief for kids, in one single dose in a flavor made for them. Dosage cup included.

Is Discontinued By Manufacturer‏:‎No
Product Dimensions‏:‎2 x 2.31 x 5.13 inches; 4 Ounces
Date First Available‏:‎October 28, 2009
Manufacturer‏:‎Perrigo Company
ASIN‏:‎B003FBTWK0
Country of Origin‏:‎USA
Is Discontinued By Manufacturer‏:‎No
Product Dimensions‏:‎2 x 2.31 x 5.13 inches; 4 Ounces
Date First Available‏:‎October 28, 2009
Manufacturer‏:‎Perrigo Company
ASIN‏:‎B003FBTWK0
Country of Origin‏:‎USA

24 HOUR RELIEF: This children’s allergy medicine provides all day relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
TASTY GRAPE FLAVOR: This syrup comes in a grape flavor that kids will love
ONE DOSE PER DAY: Don’t stop the play to keep the symptoms away; one dose relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours
KID-FRIENDLY: This syrup is specially formulated for kids 2 years and older; parents can feel good about giving their kids safe and trusted medicine that is sugar free, dye free, alcohol free and gluten free

[ad_2]

Reviews

There are no reviews yet.

Be the first to review “GoodSense Children’s All Day Allergy, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Grape Flavor, 4 Ounces”

Your email address will not be published.